A long time ago (couple months) i had these severely bad symptoms happen to me which included: Extremely painful never ending headache, extremely bad pain in my eyes, blurry vision, fatigue, nausea, and dizziness. All of these side effects lasted for about 4 months with never ending pain that would hurt so bad i would cry so much because of the pain (and im a guy that never usually cries) it got so bad i went to see 2 doctors and an eye specialist and NONE of them found a single thing wrong with me.. eventually after 4 months it finally went away for about 2 weeks then came back for a month then went away again.. and now a couple months later.. it just started again! Its extremely painful and unbearable! Im not sure what else to do.. although the doctors i saw were at regular clinics and not at a hospital. Should i go to the hospital??? Should i try another regular doctor?? Should i try any medicine?? (All the medicine like Advil and tylenol and stuff like that didnt help at all) ... Although i did find a couple stories online that the same exact thing happened where the doctors couldn't find anything and had the same symptoms.. and most of them said they either had anxiety, depression, anemia, or cancer. I doubt i have cancer, but there is a chance i have anemia, but i have had severely bad anxiety and depression for about 3 years now.. Ive kept it to myself though. I do get urges like self harm and suicidal thoughts regularly.. could it just be anxiety and depression? If so what should i tell my doctor?? And what would they prescribe?
I got diagnosed with anxiety and panic a few months ago and i had very bad headaches and nausea and facial pain and weird eyesight. It could be a cause. And like anxiety thinking about it and stressing over it only makes it worse. You should also get some blood work and tests to check your vitamen levels and get your thyroid checked. This could affect things such as these. I hope you can find something out!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2013 • 2 answers
Plan B One-Step - I took plan B 6 days ago and have had a ongoing headache for the past 5days. It is
Posted 18 Feb 2015 • 3 answers
Posted 19 Sep 2015 • 2 answers
Posted 20 Jun 2016 • 0 answers
Posted 18 days ago • 0 answers